MathSciNet Relay Station
MathSciNet bibliographic data
MR530063 47A10 (47A12 47A55)
Allen, G. D.; Ward, J. D. A simultaneous lifting theorem for block diagonal operators. Trans. Amer. Math. Soc. 250 (1979), 385–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement